What causes hard lumps after Kybella injections?

It’s common to experience some hard lumps or nodules after Kybella injections. Here’s why they occur:

  • Inflammatory Response: Kybella triggers a controlled inflammatory process as your body breaks down the destroyed fat cells. This inflammation can create temporary firmness or lumpiness in the treatment area.
  • Healing Process: These lumps are a normal part of the healing process and usually soften and resolve gradually over a few weeks.
  • Individual Variations: The severity and duration of lumps can vary from person to person.

When to Consult with Your Provider: In most cases, the lumps will subside on their own. However, contact House of Aesthetics if you experience:

  • Severe or worsening pain
  • Lumps that don’t improve over time
  • Signs of infection (fever, redness, pus)

At House of Aesthetics, we’ll monitor your progress and address any concerns you have about post-Kybella lumps.

For further information about Kybella and its after-effects, visit our Kybella page or schedule a follow-up appointment with our specialists.

Scroll to Top